MathSciNet Relay Station
MathSciNet bibliographic data
MR333063 (48 #11388) 22D05 (10K99)
Benzinger, Leonora Uniformly distributed sequences in locally compact groups. I, II. Trans. Amer. Math. Soc. 188 (1974), 149–165; ibid. 188 (1974), 167-178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement